MathSciNet Relay Station
MathSciNet bibliographic data
MR542510 (81b:35052) 35L65 (35F30)
Bardos, C.; le Roux, A. Y.; Nédélec, J.-C. First order quasilinear equations with boundary conditions. Comm. Partial Differential Equations 4 (1979), no. 9, 1017–1034.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement